MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE, SURGICAL, INSTRUMENT
Model Number 314.468
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: initial reporter is j&j company representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, during a routine incoming inspection of a loaner set at field stocking location (fsl) it was observed that the holding sleeve was missing a piece.There was no known patient or hospital involvement.This complaint involves one (1) device.This complaint is for one (1) holding sleeve for stardrive screwdriver shaft t8 this report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation flow: visual.Visual inspection: the holding sleeve for star drive screwdriver shaft t8 (p/n: 314.468, lot #: 7090027) was returned and received at us cq.Upon visual inspection, it was observed, that the device was received disassembled and was missing the coil spring component.No other issues were observed from the returned device.The device failure/defect was identified.Dimensional inspection: there was conclusive evidence, that the returned device was missing a component, so the dimensional inspection was not performed.Service and repair evaluation: the customer reported, the device was missing a piece.The repair technician reported, spring was missing.Missing component is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.Document/specification review: based on the date of manufacture.The current and manufactured revision of drawings were reviewed.The complaint was confirmed.The device received was missing a component.Hence confirming the allegation.Investigation conclusion : the complaint condition was confirmed, for the holding sleeve for star drive screwdriver shaft t8 (p/n: 314.468, lot #: 7090027).There is no indication, that a design or manufacturing issue has caused the complaint condition.And hence the root cause cannot be determined.The potential cause could be, due to device maintenance.Based on the investigation findings, it has been determined, that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part number:314.468, synthes lot number: 7090027, supplier lot number: n/a, release to warehouse date: dec 04, 2012, expiration date: n/a, manufactured by synthes jennersville.No ncrs were generated, during production.Device history review: review of the device history record showed, that there were no issues, during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11313573
Report Number2939274-2021-00778
Device Sequence Number2737118
Product Code FZX
UDI-Device Identifier10886982188939
UDI-Public(01)10886982188939
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.468
Device Catalogue Number314.468
Device Lot Number7090027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8.; HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8.